# SDR SWIA201333273

- Difficulty date: April 19, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 21,449 hours, 12,928 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK TEMP CLIMBS UNCONTROLLABLY AND FILLED THE CABIN WITH SMOKE.  (FLT 5212)  REPLACED LEFT PACK FLOW CONTROL VALVE AND LEFT AIR CYCLE MACHINE IAW AMM.
